# SDR CALA9801685

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN HAT CHANNEL AT FLOORBOARD PANEL, LT SIDE, STA 756.  A NEW HAT CHANNEL SECTION WAS INSTALLED IAW SRM 53-05, PAGE 1 AND 51-30-2.
